# SDR ASOA20140716220

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 28,606 hours, 21,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE CARGO DOOR INTERNAL SKIN WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED DOUBLER REPAIR IAW EC 5230-01339.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
